MathSciNet Relay Station
MathSciNet bibliographic data
MR321170 60G15 (60F20)
Pathak, Pramod K.; Qualls, Clifford A law of iterated logarithm for stationary Gaussian processes. Trans. Amer. Math. Soc. 181 (1973), 185–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement